Groups, Geometry, and Dynamics


Full-Text PDF (267 KB) | Metadata | Table of Contents | GGD summary
Volume 9, Issue 1, 2015, pp. 1–27
DOI: 10.4171/GGD/303

Published online: 2015-04-28

Multiple conjugacy problem in graphs of free abelian groups

Benjamin Beeker[1]

(1) Université Paris-Sud, Orsay, France

A group $G$ is a vGBS group if it admits a decomposition as a nite graph of groups with all edge and vertex groups nitely generated and free abelian. We prove that the multiple conjugacy problem is solvable between two $n$-tuples $A$ and $B$ of elements of $G$ whenever the elements of A does not generate an elliptic subgroup.

Keywords: Conjugacy problem, Bass–Serre theory

Beeker Benjamin: Multiple conjugacy problem in graphs of free abelian groups. Groups Geom. Dyn. 9 (2015), 1-27. doi: 10.4171/GGD/303